# SDR SWAA2022030164541

- Difficulty date: December 23, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 33,918 hours, 20,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 1468127U12
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE HAS CORROSION AROUND NUT PLATE HOLES STA 767-787. / REMOVED AND REPLACED R/H TRANSITION ANGLE AT STA 747-767 RBL 21 IAW SRM 51-40-02. PT#146A8127U12 SIDEPLATE; REF 53-00-53; FIG 101.
